Coupled Fixed Point Theorems in Topological Spaces with Size Function Topology
Gun Sunyeekhan and
A. Ghareeb
Abstract and Applied Analysis, 2022, vol. 2022, 1-7
Abstract:
Regarding the concept of size function topology, this allows us to view the topological space X as a metric-like space. We prove the existence and uniqueness for a coupled fixed point of the map F:X×X⟶X satisfying some certain contractive conditions.
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2022/5858050.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2022/5858050.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5858050
DOI: 10.1155/2022/5858050
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().